Hi there Mags,
I only recently started taking Q10 for a couple of months (financial reasons mainly for late start). However I was already taking L-Carnitine, since starting Q10 I have been able to stay awake a lot more and feel more alive than I have for a very long time. Last week though for about 4 days I felt like death warmed up and much like I did while on statins, this has passed for now and I am also taking cod liver oil for Vit A and D 10ml (desert spoon full) per day, I already take 2000mg (2 1000mg caps) of Omega 3 fish oil and some Vit C tablets.
The Cod Liver Oil is the newest thing I am using and have just started it this week, I mainly wanted a source of Vitamin D to sort out the ridges on my fingernails (I read about it on this site). Anyway it appears that statins affect cholesterol which is also needed for your skin to synthesize sunlight to Vit D, many people never mind us lot who have statin damage are Vitamin D deficient and that leads to a lot of other problems.
You could do no harm in trying some for a while and see if you feel any better (still take your other stuff), also do a good search about Vit D deficiency and Vit A.
I am probably way off track but you never know it may actually help.
A couple of sites are as below, but do a proper search and look out for oils that the manufactures has removed the natural a and d from and put in synthetics instead (avoid):-
I hope this will help you.
All the best,